# SDR UIEA200300069

- Difficulty date: November 21, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE INDICATED FIRE ON APPROACH, SHOT BOTH BOTTLES, INDICATIONS CONTINUED.  FOLLOWED FHB PROCEDURES FOR ENGINE FIRE CHECKLISTS.  DISCHARGED FIRST BOTTLE, TIMED 30 SECOND LIGHT REMAINED ON.  DISCHARGED SECOND BOTTLE, LIGHT REMAINED ON.  B-LOOP REMAINED OFF SCALE HIGH.  INSPECTED ENGINE FOUND NO EVIDENCE OF FIRE, FOUND BOTH A AND B LOOPS SHORTED TO LOCAL GROUND.  REPLACED B LOOP UPPER AND REPAIRED SHORT, OPERATION CHECK OK PER MM 26.
